

Author: Grohs Philipp
Publisher: Springer Publishing Company
ISSN: 0029-599X
Source: Numerische Mathematik, Vol.113, Iss.2, 2009-08, pp. : 163-180
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We study the following modification of a linear subdivision scheme
Related content


SMOOTHNESS OF BOUNDED INVARIANT EQUIVALENCE RELATIONS
The Journal of Symbolic Logic, Vol. 81, Iss. 1, 2016-03 ,pp. :






Analyzing the Characteristic Map of Triangular Subdivision Schemes
By Umlauf G.
Constructive Approximation, Vol. 16, Iss. 1, 2000-01 ,pp. :